26808 articles – 20466 references  [version française]
.:. Browse > By laboratory > ANUBIS .:.
34 documents ordered by :
1 - 2 - 3 Next Last
Study of the initial value problems appearing in a method of factorization of second-order elliptic boundary value problems
Henry J. et al
Nonlinear Analysis: Theory, Methods and Applications 68 (2008) 2984-3008 [inria-00402387 - version 1]
Modeling of the Invasion of a fungal Disease over a vineyard
Burie J. B. et al
In Mathematical Modeling of Biological Systems, volume II (2008) 12-24 [hal-00200728 - version 1]
Simple Models for the Transmission of Microparasites Between Host Populations Living on non Coincident Spatial Domains
Fitzgibbon W.E. et al
In Structured Population Models in Biology and Epidemiology (2008) 115-164 [hal-00195430 - version 1]
Complétion des données (la méthode de factorisation)
Ben Abda A. et al
TAMTAM 07, Algérie (2007) [inria-00402641 - version 1]
Development and validation of a neural population model based on the dynamics of a discontinuous membrane potential neuron
Modolo J. et al
Journal of Integrative Neuroscience 6, 4 (2007) 625-655 [inria-00402630 - version 1]
For which objective is birth process an optimal feedback in age structured population dynamics?
Henry J.
Discrete and Continuous Dynamical Systems - Series B 8, 1 (2007) 107-114 [inria-00402626 - version 1]
fulltext access Modelling and Asymptotic Stability of a Growth Factor-Dependent Stem Cells Dynamics Model with Distributed Delay
Adimy M. et al
Discrete and Continuous Dynamical Systems - Series B 8, 1 (2007) 19-38 [hal-00258392 - version 1]
Finite time and global existence for solutions to some singular reaction-diffusion systems
Gaucel S. et al
Discrete and Continuous Dynamical Systems - Series B 8 (2007) 61-72 [hal-00195450 - version 1]
A diffusive SI model with Allee effect and application to FIV
Hilker F.M. et al
Mathematical Biosciences 206 (2007) 61-80 [hal-00195449 - version 1]
Predicting the emergence of human hantavirus disease using a combination of viral dynamics and rodent demographic patterns
Sauvage F. et al
Epidemiology and Infection 135 (2007) 46--56 [hal-00195448 - version 1]
A mathematical model for indirectly transmitted diseases
Fitzgibbon W.E. et al
Mathematical Biosciences 206 (2007) 233-248 [hal-00195426 - version 1]
fulltext access Modelling hematopoiesis mediated by growth factors with applications to periodic hematological diseases
Adimy M. et al
Bulletin of Mathematical Biology 68, 8 (2006) 2321-2351 [hal-00376087 - version 1]
The computing zoom
Henry J.
workshop on "FREE AND MOVING BOUNDARIES ANALYSIS, SIMULATION AND CONTROL", United States (2004) [inria-00402407 - version 1]
fulltext access New Variation of Constants Formula for Some Partial Functional Differential Equations with Infinite Delay
Adimy M. et al
[hal-00258402 - version 1] (22/02/2008)
fulltext access Bohr-Neugebauer type theorem for some partial neutral functional differential equations
Adimy M. et al
[hal-00258398 - version 1] (22/02/2008)